MathSciNet Relay Station
MathSciNet bibliographic data
MR2727951 15B33 (15A03)
Khan, Israr Ali; Wang, Qing-Wen; Song, Guang-Jing Minimal ranks of some quaternion matrix expressions with applications. Appl. Math. Comput. 217 (2010), no. 5, 2031–2040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement